# SDR AALA202009289022

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CABIN FLOOR INTERCOSTAL CRACKED NEAR FASTENER HOLE BETWEEN STA 344 AND 360 AT BL 0.  REPLACED INTERCOSTAL, IAW SRM 51-40-02.
